MAUDE Adverse Event Report: SeaSpine Orthopedics Corporation Reef TA; TA Removal Tool

SeaSpine Orthopedics Corporation Reef TA; TA Removal Tool
Model Number TA2-005002
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury

Brand Name
Reef TA
Common Device Name
TA Removal Tool
Manufacturer (Section D)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
+1(760)216-5150
MDR Report Key50722602
Report Number3012120772-2026-00045
Device Sequence Number12977225
Product Code LXH
UDI-Device Identifier10889981318406
UDI-Public10889981318406
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTA2-005002
Device Catalogue NumberTA2-005002
Device Lot NumberWT36656A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown